# SDR UPS09554533

- Difficulty date: January 20, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 20,707 hours, 10,391 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Strap
- Part number: 114N40493
- Condition: Broken
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 NR 9 SLAT L/E ACCESS PANEL (TAI ACCESS) LWR SUPPORT STRAP IS BROKEN.  REPLACED WITH NEW STRAP.
